# SDR UPS00834306

- Difficulty date: October 19, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO COMPT FS 1200 FWD ATTACH FITTING CRACKED BETWEEN LONG 27 RT AND 28 LT.  REMOVED CRACKED FITTING, FAB REPAIR ANGLES IAW DC8 SRM 53-2-0.  ALODINED, PRIMED, LOCATE NEW FITTING AND REPAIR ANGLE, DRILL EXISTING HOLES IAW DC8 SRM 51-1-8.  INSTALL FITTING AND REPAIR ANGLES IAW DC8 SRM 51-1-20D.
